MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION VERCISE CARTESIA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS

BOSTON SCIENTIFIC NEUROMODULATION VERCISE CARTESIA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Model Number DB-2202-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Emotional Changes (1831); Confusion/ Disorientation (2553)
Date of Event 11/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) clinical study (a4010 vercise dbs registry) patient developed mild hypomania syndrome and was treated with medication.The patient recovered and the event was resolved.The physician assessed the event with a probable relationship to the study procedure, but not related to the study device and stimulation.
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) clinical study (a4010 vercise dbs registry) patient developed mild hypomania syndrome and was treated with medication.The patient recovered and the event was resolved.The physician assessed the event with a probable relationship to the study procedure, but not related to the study device and stimulation.Additional information was received that the hypomania event was reported as being related to the right lead only.
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) clinical study (a4010 vercise dbs registry) patient developed mild hypomania syndrome and was treated with medication.The patient recovered and the event was resolved.The physician assessed the event with a probable relationship to the study procedure, but not related to the study device and stimulation.Additional information was received that the hypomania event was reported as being related to the right lead only.Additional information was received that the patient also developed symptoms of impulse control disorder and delirium.The patient was recommended to follow-up with outpatient psychiatry.

Brand Name
VERCISE CARTESIA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key18741422
Report Number3006630150-2024-00837
Device Sequence Number12496077
Product Code NHL
UDI-Device Identifier08714729905271
UDI-Public08714729905271
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/16/2025
Device Model NumberDB-2202-30
Device Catalogue NumberDB-2202-30
Device Lot Number7081414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/26/2024
Supplement Date Received by Manufacturer02/14/2024
04/30/2024
Initial Report FDA Received Date02/20/2024
Supplement Report FDA Received Date03/07/2024
05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale